# SDR ASAA2020113033617

- Difficulty date: November 30, 2020
- Submitted: December 2, 2020
- Operation: Air carrier
- Aircraft: N506AS
- Make and model: Boeing 737890
- Aircraft serial: 35690
- Aircraft time: 45,571 hours, 13,886 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Inoperative
- Location: Left
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INFORMED DURING MAINTENANCE TOW, LT FMC BLANKED OUT.  GROUNDED-YES.  ACCOMPLISHED B737-800 FIM TASK 34-61-00-810-801, FMC BITE TEST GOOD.
